# SDR 20000517SH002

- Difficulty date: May 1, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N360SA
- Make and model: Stbros SD360
- Aircraft serial: SH3601
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21562B
- Part serial: 7863
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING FLIGHT, THE ''SMOKE FWD'' LIGHT CAME ON.  THE CHECKLIST WAS FOLLOWED AND THE ENTIRE CONTENTS OF THE COCKPIT EXTINGUISHER WAS EMPTIED INTO FWD COMPARTMENT.  THE LIGHT EVENTUALLY WENT OUT.  INSPECTION AFTER LANDING REVEALED NO EVIDENCE OF FIRE/ SMOLDERING.  MEL 26-4 ENTERED.  THE MECHANIC REMOVED AND REPLACED SMOKE DETECTOR AND THE FWD HAND HELD FIRE EXTINGUISHER REMOVED AND REPLACED.  MEL CLEARED.  OPS CHECK GOOD.  (X)
